Classical conormal, semilinear waves
Séminaire Équations aux dérivées partielles (Polytechnique), (1985-1986), Talk no. 5, 7 p.
@article{SEDP_1985-1986____A5_0,
     author = {Rauch, Jeffrey and Reed, M.},
     title = {Classical conormal, semilinear waves},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1985-1986},
     note = {talk:5},
     zbl = {0615.35053},
     mrnumber = {874564},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1985-1986____A5_0}
}
Rauch, J.; Reed, M. Classical conormal, semilinear waves. Séminaire Équations aux dérivées partielles (Polytechnique),  (1985-1986), Talk no. 5, 7 p. http://www.numdam.org/item/SEDP_1985-1986____A5_0/

[1] J.M. Bony, Interaction des singularités pour les équations aux dérivées partielles non linéaires, Séminaire Goulaouic-Meyer-Schwartz 1981-1982 n°2. | Numdam | MR 671600 | Zbl 0498.35017

[2] J.M. Bony, Interaction des singularités pour les équations de Klein-Gordon non linéaires, Séminaire Goulaouic-Meyer-Schwartz, 1983-1984 n°10. | Numdam | MR 811653 | Zbl 0555.35118

[3] G. Métivier, The Cauchy problem for semi linear hyperbolic systems with discontinuous data, preprint.

[4] L. Hormander, The analysis of linear partial differential operators III, Springer-Verlag, Berlin, 1983. | Zbl 0601.35001

[5] J. Rauch and M. Reed, Jump discontinuities of semilinear strictly hyperbolic systems in two variables: creation and propagation, commun. Math. Phys. 81 (1981) 203-227. | MR 632757 | Zbl 0468.35064

[6] J. Rauch and M. Reed, Striated solutions of semilinear two-speed wane equations, Indiana U. Math. J. 34 (1985) 337-353. | MR 783919 | Zbl 0559.35053

[7] J. Rauch and M. Reed, Discontinuous progressing wanes for semilinear systems, Comm. P.D.E. 10 (1985) 1033-1075. | MR 806255 | Zbl 0598.35069

[8] J. Rauch and M. Reed, in preparation.